IMR OpenIR
THE RECURSIVE TRI-REDUCTION METHOD FOR TRIDIAGONAL LINEAR-SYSTEMS
EVANS, DJ; LI, CJ
Corresponding AuthorEVANS, DJ()
1991
Source PublicationINTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
ISSN0020-7160
Volume39Issue:3-4Pages:239-247
KeywordTRIDIAGONAL LINEAR SYSTEM GAUSSIAN ELIMINATION PARALLEL COMPUTATION TRI-REDUCTION METHOD
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:A1991FV35300009
PublisherGORDON BREACH SCI PUBL LTD
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.imr.ac.cn/handle/321006/126047
Collection中国科学院金属研究所
Corresponding AuthorEVANS, DJ
AffiliationCHINESE ACAD SCI,SHENYANG INST COMP TECHNOL,SHENYANG,PEOPLES R CHINA
Recommended Citation
GB/T 7714
EVANS, DJ,LI, CJ. THE RECURSIVE TRI-REDUCTION METHOD FOR TRIDIAGONAL LINEAR-SYSTEMS[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,1991,39(3-4):239-247.
APA EVANS, DJ,&LI, CJ.(1991).THE RECURSIVE TRI-REDUCTION METHOD FOR TRIDIAGONAL LINEAR-SYSTEMS.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,39(3-4),239-247.
MLA EVANS, DJ,et al."THE RECURSIVE TRI-REDUCTION METHOD FOR TRIDIAGONAL LINEAR-SYSTEMS".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 39.3-4(1991):239-247.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[EVANS, DJ]'s Articles
[LI, CJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[EVANS, DJ]'s Articles
[LI, CJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[EVANS, DJ]'s Articles
[LI, CJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.